Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | M | S
Number of items: 4.

A

Aminudin, S. S. and Sapar, Siti Hasana and Mohd Atan, Kamel Ariffin (2014) On the cardinality of the set of solutions to congruence equation associated with cubic form. JP Journal of Algebra, Number Theory and Applications, 33 (1). pp. 1-23. ISSN 0972-5555

M

Mohamat Johari, Mohamat Aidil and Mohd Atan, Kamel Ariffin and Sapar, Siti Hasana (2014) Relation between sum of 2mth powers and polynomials of triangular numbers. JP Journal of Algebra, Number Theory and Applications, 34 (2). pp. 109-119. ISSN 0972-5555

Mohamat Johari, Mohamat Aidil and Mohd Atan, Kamel Ariffin and Sapar, Siti Hasana (2013) A combinatorial proof for a relation between certain types of integers. JP Journal of Algebra, Number Theory and Applications, 28 (2). pp. 129-139. ISSN 0972-5555

S

Sattarovich, Rakhimov Isamiddin and Al-Hossain, Al-Nashri (2011) On derivations of low-dimensional complex Leibniz algebras. JP Journal of Algebra, Number Theory and Applications, 21 (1). pp. 69-81. ISSN 0972-5555

This list was generated on Tue Jun 27 23:55:47 2017 MYT.